# SDR RAIA2020032650002

- Difficulty date: February 25, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 44,668 hours, 27,609 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Cracked
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE DOOR IS CRACKED AT LATCH CUTOUT -          REMOVED AND REPLACED EXTERNAL POWER RECEPTACLE DOOR.
